# SDR SWAA2019100337527

- Difficulty date: September 26, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 62,580 hours, 36,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN INBOARD EMERGENCY FLASHLIGHT INOPERATIVE.    R&R BATTERY IAW AMM.
